Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2006, Volume 253, Pages 14–29 (Mi tm80)  

This article is cited in 6 scientific papers (total in 6 papers)

On the Fabry Ratio Theorem for Orthogonal Series

V. I. Buslaev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: It is proved that the Fabry ratio theorem for power series is valid under quite general assumptions and for orthogonal series.

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 253, 8–21

Bibliographic databases:

UDC: 517.524
Received in October 2005

Citation: V. I. Buslaev, “On the Fabry Ratio Theorem for Orthogonal Series”, Complex analysis and applications, Collected papers, Trudy Mat. Inst. Steklova, 253, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 14–29; Proc. Steklov Inst. Math., 253 (2006), 8–21

Citation in format AMSBIB
\Bibitem{Bus06}
\by V.~I.~Buslaev
\paper On the Fabry Ratio Theorem for Orthogonal Series
\inbook Complex analysis and applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2006
\vol 253
\pages 14--29
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338684}
\elib{https://elibrary.ru/item.asp?id=13530374}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 8--21
\crossref{https://doi.org/10.1134/S0081543806020027}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748310534}


Linking options:
  • http://mi.mathnet.ru/eng/tm80
  • http://mi.mathnet.ru/eng/tm/v253/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Khristoforov, “On Asymptotic Properties of Interpolation Polynomials”, Math. Notes, 83:1 (2008), 116–124  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. I. Buslaev, “An analogue of Fabry's theorem for generalized Padé approximants”, Sb. Math., 200:7 (2009), 981–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Bosuwan N., Lopez Lagomasino G., “Inverse Theorem on Row Sequences of Linear Pade-Orthogonal Approximation”, Comput. Methods Funct. Theory, 15:4, SI (2015), 529–554  crossref  mathscinet  zmath  isi  elib  scopus
    5. Bosuwan N., “On Montessus de Ballore'S Theorem For Nonlinear Pade-Orthogonal Approximants”, Jaen J. Approx., 8:2 (2016), 151–173  mathscinet  zmath  isi
    6. Matos J.C., Matos J.A., Rodrigues M.J., Vasconcelos P.B., “Approximating the Solution of Integro-Differential Problems Via the Spectral Tau Method With Filtering”, Appl. Numer. Math., 149:SI (2020), 164–175  crossref  mathscinet  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:340
    Full text:115
    References:55

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021